Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Interpolating sequences in a homeomorphic part of $ H\sp \infty$


Author: Keiji Izuchi
Journal: Proc. Amer. Math. Soc. 111 (1991), 1057-1065
MSC: Primary 46J15; Secondary 30D55, 30E05, 30H05
MathSciNet review: 1045593
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A characterization of interpolating sequences in a homeomorphic part of the algebra of bounded analytic functions on the unit open disc is given as zero sets of some interpolating Blaschke products.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46J15, 30D55, 30E05, 30H05

Retrieve articles in all journals with MSC: 46J15, 30D55, 30E05, 30H05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1991-1045593-3
PII: S 0002-9939(1991)1045593-3
Article copyright: © Copyright 1991 American Mathematical Society